# SDR COMA0760541

- Difficulty date: August 24, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 31,235 hours, 24,597 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4961 - RECEIVED NOSE DOOR WARNING MESSAGE.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND NOSE DOOR MAINTENANCE SWITCH IN OPEN POSITION.  RETURNED TO FLIGHT NORMAL.  SWUNG, GEAR NO FURTHER DEFECTS.
